FullText URL mjou_061_075_084.pdf
Author Izadi, Farzali| Baghalaghdam, Mehdi|
Keywords Diophantine equations Cubes Quintics Elliptic curves Rank
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 75
End Page 84
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University